# SDR HNAA2024091700825

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 51,353 hours, 47,708 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLD 1 LEAK MSG DISPLAYED DURING DECENT.  RAN UP #100 ENGINE AND INSPECTED BLEED AIR VALVE AND PACK ON #100 SIDE INSPECTED DUCTING NO LEAKS FOUND. COMPLIED WITH AIR BLEED SYSTEM OPERATIONAL TEST IAW AMM 36-00-00-700-803-A OPS CHECK GOOD. NO BLEED LEAK MESSAGES APPEAR.
